Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Can organic resin vapors cause damage to my chest ?

I inhaled organic resin vapors 6 months ago and since then I have had dull pain accross my chest tightness all the time as if I have my airway restricted and regurgitation of food from the middle of my chest, and I sometimes feel as if theres a lump in my throat . I have been on omeprazole for nearly three months now as the doctor thinks it could be reflux disease yet this medication is not working Im worried it is related to my airway not my oesophagus yet a chest xray was clear, would a chest xray show damage made by organic vapors? thanks
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
You suffer from GERD which is gastroesophageal reflux. In order to treat this, firstly stop smoking and drinking alcohol as they make it worse. Avoid lying down immediately after a meal, you may lie at an incline, head up by 15-20cm for 2 hours before going to bed. Avoid spicy food. Eat bland, soft diet, milk as well. Regarding the resin, if you feel tightness around the chest, I suggest you get an ECG forst. After that get an X-ray Chest to see if there's any problem in your respiration. If they are suggestive of lung problem, you may need medication and/or chest physiotherapy consisting of breathing exercises.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor